A 30-year-old member asked:
Heart palpitations: iud causing hormonal changes lately, supplementing with 288mg magnesium l threonate daily, coffee and kombucha daily, and now having random heart palpitations with no other symptoms. today heart palps when doing cardio. thoughts?
2 doctor answers • 2 doctors weighed in
Dr. Dora Chizeaanswered
Anti-Aging Medicine 50 years experience
Heart problems, including palpitations - is one of the contradictions for magnesium L threonate use. Coffee can cause or worsen palpitations in some users and kombucha , which is mostly fermented green tea might also do the same. Best to see PCP/ cardiologist to sort things out. The Gynecologist &/or the Endocrinologist can resolve the hormonal & other issues.
Answered Oct 14, 2021
Dr. Ramalingaier Parameswarananswered
A US doctor answeredLearn more
"heart palpitations" is really a vague term, but the sensation of palpitations does not necessarily mean a heart problem. The best person to answer your question is your regular doctor familiar with you. Also advisable to be examined in the office including an ECG to be sure. Good luck.
Answered Oct 15, 2021
Last updated Oct 15, 2021
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.